Suicide or side effect of Theraflu
General Posts - any topic
Please pray for me as I am hurting over the loss of a loved one gone too soon. I also ask that you be careful during this and any other flu season to come and that you pass this SERIOUS WARNING on to your family and friends!!! My nephew was a healthy young man in his 30s that was suffering from severe flu syptoms. Like many others across the country he decided to go to the hospital for help and was given some Theraflu medication. As a young man he was healthy, into working out when he was not running his own barber shop or remodeling his home which he was almost done with. He loved and enjoyed being with and helping out his family in any way that he could and he never had a history of suffering from depression. So how could someone like this in the prime of his life that was so focused on trying to better himself just up and decide to take his life? Well some of the more serious side effects of Theraflu that I never heard of until yesterday after my nephew was found dead in his house was that taking Theraflu may cause nervousness and halucinations. Although stressing those facts to potential cosumers of the product may have saved the lives of family members around the world I guess the bottom line to the makers of the product was more important.
Before yesterday I have heard about a few other suicides and murder-suicides in St. Louis that have happened during this flu season and wondered what could have been so bad to make someone make a decision to do something like that. Now I also question how many so called suicides around the country could have been a result of a hallucination do to a side effect of a popular cold medicine? As I mourn, I wonder what could have been going on in the mind of my nephew as he was home alone in his house with his gun, sick, and experiencing serious side effects of a medication that was known to have a side effect of may causing dizzieness so a person should probably not try to drive while taking it. If cosumers where more important than a bottom line then maybe a more serious warning would have been given to potential costomers and they would not be left alone while taking something that causes halucinations in some cases. Though I can’t imagine what my nephew was seeing during his last moments I pray that the Lord forgives him for not knowing what he was doing. Pray for my family and question any suicide that you have heard of during this severe flu season for the loss of a loved one may have been caused by a bad side effect that isn’t made to be as serious as it is.
updated by @anonymous-sinner: 02/05/23 02:37:15PM